MathSciNet Relay Station
MathSciNet bibliographic data
MR1860203 (2002h:91054) 91B28 (60G40 60G44 60H30 90C39)
Guo, Xin; Shepp, Larry Some optimal stopping problems with nontrivial boundaries for pricing exotic options. J. Appl. Probab. 38 (2001), no. 3, 647–658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement